# SDR SWAA2022030338510

- Difficulty date: March 18, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E VERTICAL SEAL RETAINER CRACKED ABOVE AFT PYLON TIP. MARKED. / REMOVED & REPLACED L/H WING T/E VERTICAL SEAL RETAINER ABOVE AFT PYLON TIP IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 PARA 4 & FIGS 3; 7 AND 8 56790U 3/21/19
